# SDR UPS06146941

- Difficulty date: May 17, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 2,676 hours, 1,763 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A57240194201
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING ABOVE NR 4 FLAP TRACK; WEB CRACKED.  REMOVED AND REPLACED SKIN SUPPORT PER A300 SRM 51-40-00 AND 51-40-21.
